MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-06
Medical Device Problem Codes Patient-Device Incompatibility (2682); Material Deformation (2976)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, patient underwent a breast lift with no implant procedure in 2021.About a year later in 2022, patient underwent another breast lift with breast implants that were 400 cc.The following year on (b)(6) 2023 patient underwent a third revision procedure with an implant exchange to 310 cc implants and a breast lift implanting the galaflex 3dr.Shortly after the implant of galaflex 3dr, patient started to experience breasts bilaterally moving to the side with very little to no support.Patient reports going to surgeon numerous times with direction to wear a compression bra and taping her breasts to hold them in place.As the surgeon reported patient's breast did not hold, it is more noticeable with the right breast than the left and the galaflex 3dr did not work and will need a revision procedure.It was further reported that the patient underwent revision surgery on (b)(6) 2023.
 
Additional Manufacturer Narrative
As reported, during a breast lift procedure the galaflex 3dr was implanted, post implant patient's breast did not hold and underwent revision procedure.Based on the information provided, no conclusions can be made.Additional information has been requested regarding revision procedure, if/when additional information is received supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, patient underwent a breast lift with no implant procedure in 2021.About a year later in 2022, patient underwent another breast lift with breast implants that were 400 cc.The following year on (b)(6) 2023 patient underwent a third revision procedure with an implant exchange to 310 cc implants and a breast lift implanting the galaflex 3dr.Shortly after the implant of galaflex 3dr, patient started to experience breasts bilaterally moving to the side with very little to no support.Patient reports going to surgeon numerous times with direction to wear a compression bra and taping her breasts to hold them in place.As the surgeon reported patient's breast did not hold, it is more noticeable with the right breast than the left and the galaflex 3dr did not work and will need a revision procedure.It was further reported that the patient underwent revision surgery on (b)(6) 2023.Addendum per additional information: it was reported that the patient underwent repair for mesh removal on (b)(6) 2023.It was reported that the right implant removed the galaflex was noted to be secured to the inframammary fold but half the height and appeared to be folded over not providing support to the implant.It was reported that the galaflex was then removed from the inframammary fold tissue.It was also reported that the soft tissue where the implant had displaced was then closed with sutures to eliminate the dead space and another galaflex mesh was placed bilaterally to secure the capsular closure.
 
Additional Manufacturer Narrative
As reported, during a breast lift procedure the galaflex 3dr was implanted, post implant patient's breast did not hold and underwent revision procedure.Based on the information provided, no conclusions can be made.Additional information has been requested regarding revision procedure, if/when additional information is received supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum: this supplemental mdr is submitted to document the additional information received.Additionally, it was reported that the mesh was folded and explanted on (b)(6) 2023.Based on the information provided, no conclusions can be made.Updated fields: d6.B (date of explant).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18053377
Report Number1213643-2023-00399
Device Sequence Number6074582
Product Code OOD
UDI-Device Identifier00810054980056
UDI-Public(01)00810054980056
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Model Number100043-06
Device Catalogue NumberFR3D06
Device Lot NumberLXGY0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale